Free Access
Issue
ESAIM: COCV
Volume 19, Number 1, January-March 2013
Page(s) 91 - 111
DOI https://doi.org/10.1051/cocv/2011207
Published online 01 March 2012
  1. A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems onn, Progress in Mathematics 240. Binkäuser, Verlag (2006).
  2. A. Ambrosetti, A. Malchiodi and S. Secchi, Multiplicity results for some nonlinear Schrödinger equations with potentials. Arch. Rational Mech. Anal. 159 (2001) 253–271. [CrossRef] [MathSciNet]
  3. G. Arioli and A. Szulkin, A semilinear Schrödinger equation in the presence of a magnetic field. Arch. Rational Mech. Anal. 170 (2003) 277–295. [CrossRef] [MathSciNet]
  4. A. Bahri and P.L. Lions, On the existence of a positive solution of semilinear elliptic equations in unbounded domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 365–413. [CrossRef] [MathSciNet]
  5. T. Bartsch, E.N. Dancer and S. Peng, On multi-bump semi-classical bound states of nonlinear Schrödinger euqations with electromagnetic fields. Adv. Differential Equations 7 (2006) 781–812.
  6. R. Brummelhuisa, Expotential decay in the semi-classical limit for eigenfunctions of Schrödinger operators with magnetic fields and potentials which degenerate at infinity. Comm. Partial Differential Equations 16 (1991) 1489–1502. [CrossRef] [MathSciNet]
  7. J. Byeon and Y. Oshita, Existence of multi-bump standing waves with a critcal frequency for nonlinear Schrödinger euqations. Comm. Partial Differential Equations 29 (2004) 1877–1904. [CrossRef] [MathSciNet]
  8. D. Cao and H.P. Heinz, Uniquness of positive multi-bump bound states of nonlinear elliptic Schrödinger equations. Math. Z. 243 (2003) 599–642. [CrossRef] [MathSciNet]
  9. D. Cao and E.S. Noussair, Multi-bump standing waves with a critical frequency for nonlinear Schrödinger equations. J. Differential Equations 203 (2004) 292–312. [CrossRef] [MathSciNet]
  10. D. Cao and S. Peng, Multi-bump bound states of Schrödinger equations with a critical frequency. Math. Ann. 336 (2006) 925–948. [CrossRef] [MathSciNet]
  11. D. Cao and Z. Tang, Existence and Uniqueness of multi-bump bound states of nonlinear Schrödinger equations with electromagnetic fields. J. Differential Equations 222 (2006) 381–424. [CrossRef] [MathSciNet]
  12. S. Cingolani and M. Clapp, Intertwining semiclassical bound states to a nonlinear magnetic Schrödinger equation. Nonlinearity 22 (2009) 2309–2331. [CrossRef]
  13. S. Cingolani and S. Secchi, Semiclassical limit for nonlinear Schrödinger equations with electromagnetic fields. J. Math. Anal. Appl. 275 (2002) 108–130. [CrossRef] [MathSciNet]
  14. S. Cingolani and S. Secchi, Semiclassical states for NLS equations with magnetic potentials having polynomial growths. J. Math. Phys. 46 (2005) 053503. [CrossRef]
  15. S. Cingolani, L. Jeanjean and S. Secchi, Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions. ESAIM : COCV 15 (2009) 653–675. [CrossRef] [EDP Sciences]
  16. M. del Pino and P.L. Felmer, Local mountain passes for a semilinear elliptic problems in unbounded domains, Calc. Var. Partial Differential Equations 4 (1996) 121–137. [CrossRef] [MathSciNet]
  17. M. del Pino and P.L. Felmer, Semi-classical states for nonlinear Schrödinger equations. J. Funct. Anal. 149 (1997) 245–265. [CrossRef] [MathSciNet]
  18. M. del Pino and P.L. Felmer, Multi-peak bound states for nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 127–149. [CrossRef] [MathSciNet]
  19. M. del Pino and P.L. Felmer, Semi-classical states of nonlinear Schrödinger equations : a varational reduction method. Math. Ann. 324 (2002) 1–32. [CrossRef] [MathSciNet]
  20. M. Esteban and P.L. Lions, Stationary solutions of nonlinear Schrödinger equations with an external magnetic field, Partial differential equations and the calculus of variations I, Progr. Nonlinear Differential Equations Appl. 1. Birkhäuser, Boston, MA (1989) 401–449.
  21. A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential. J. Funct. Anal. 69 (1986) 397–408. [CrossRef] [MathSciNet]
  22. B. Helffer, On spectral theory for Schrödinger operator with magnetic potentials. Spectral and scattering theory and applications, Adv. Stud. Pure Math. 23. Math. Soc. Japan, Tokyo (1994) 113–141.
  23. B. Helffer, Semiclassical analysis for Schrödinger operator with magnetic wells, Quasiclassical methods (Minneapolis, MN, 1995), IMA Vol. Math. Appl. 95. Springer, New York (1997) 99–114.
  24. B. Helffer and J. Sjöstrand, The tunnel effect for the Schrödinger equation with magnetic field. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 14 (1987) 625–657. [MathSciNet]
  25. K. Kurata, Existence and semi-classical limit of the least energy solution to a nonlinear Schrödinger equation with electromagenetic fields. Nonlinear Anal. 41 (2000) 763–778. [CrossRef] [MathSciNet]
  26. M.K. Kwong, Uniqueness of positive solutions of Δuu + up = 0 in ℝn. Arch. Rational Mech. Anal. 105 (1989) 243–266. [MathSciNet]
  27. Y.Y. Li, On a singularly perturbed equation with Neumann boundary condition. Comm. Partial Differential Equations 23 (1998) 487–545. [CrossRef] [MathSciNet]
  28. G. Li, S. Peng and C. Wang, Multi-bump solutions for the nonlinear Schrödinger-Poisson system. J. Math. Phys. 52 (2011) 053505. [CrossRef]
  29. G. Li, S. Peng and C. Wang, Infinitely many solutions for nonlinear Schrödinger equations with electromagnetic fields. J. Differential Equations 251 (2011) 3500–3521. [CrossRef] [MathSciNet]
  30. L. Lin and Z. Liu, Multi-bump solutions and multi-tower solutions for equations on ℝN. J. Funct. Anal. 257 (2009) 485–505. [CrossRef] [MathSciNet]
  31. L. Lin, Z. Liu and S. Chen, Multi-bump solutions for a semilinear Schrödinger equation. Indiana Univ. Math. J. 58 (2009) 1659–1689. [CrossRef] [MathSciNet]
  32. Y.G. Oh, Existence of semiclassical bound states of nonlinear Schrödinger equations with potentials of the class (V)a. Comm. Partial Differential Equations 14 (1989) 833–834.
  33. Y.G. Oh, On positive multi-bump bound states of nonlinear Schrödinger equations under multiple well potential. Commun. Math. Phys. 131 (1990) 223–253. [CrossRef]
  34. P.H. Rabinowitz, On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys. 43 (1992) 270–291. [CrossRef] [MathSciNet]
  35. C. Sulem and P.L. Sulem, The Nonlinear Schrödinger Equation, Self-Focusing and Wave Collapse, Applied Mathematical Sciences 139. Springer-Verlag, New York, Berlin, Heidelberg (1999).
  36. Z. Tang, Multi-bump bound states of nonlinear Schrödinger equations with electromagnetic fields and critical frequency. J. Differential Equations 245 (2008) 2723–2748. [CrossRef] [MathSciNet]
  37. Z. Tang, Multiplicity of standing wave solutions of nonlinear Schrödinger equations with electromagnetic fields. Z. Angew. Math. Phys. 59 (2008) 810–833. [CrossRef] [MathSciNet]
  38. X. Wang, On a concentration of positive bound states of nonlinear Schrödinger equations. Commun. Math. Phys. 153 (1993) 229–244. [CrossRef]
  39. Z.Q. Wang, Existence and symmetry of multi-bump solutions for nonlinear Schrödinger equations. J. Differential Equations 159 (1999) 102–137. [CrossRef] [MathSciNet]
  40. X. Wang and B. Zeng, On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions. SIAM J. Math. Anal. 28 (1997) 633–655. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.